BENYLIN PHLEGM COUGH PLUS DECONGESTANT 100ML

Regular price €6.99

Tax included.

Product Description

 The active ingredient guaifenesin loosens mucus in the lungs to help cough up mucus easily.  The pseudoephedrine hydrochloride is a decongestant that relieves nasal and sinus congestion.

Directions:

Adults and adolescents 12 years and over: take one 10ml (two 5ml spoonful’s) 4 times daily. Do not take more than 40ml in any 24-hour period.

Active Ingredients:

Each 5ml of syrup contains, Gauifenesin 100mg and Pseudoephedine hyrochloride 30mg.